It looks like you're new here. If you want to get involved, click one of these buttons!
Quick Start Forum Video Tutorial
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test
The main site has all the formal medical articles and videos for you to research on.
Data Entry Job – SCAM!
We are aware that someone out there is using our CEO’s name and our company name to “recruit” people for a data entry job. It is a fake. Please do not give them any of your personal information. We are not now, nor have we ever, had data entry positions available.
Still in pain- TLIF on L4-S1 Doc is talking Myelogram
I had my TLIF in Sept 27. I've been on Roxicodone, Soma, Gabapentin, and Oxycodone/Apap since. The pain seemed to be getting better but last month GA had a Snow/Ice storm and I wasn't able to go to the pain Doc. Pain is back up to a 7, and then I've been getting severe muscle spasms down the back of my right leg and pain down so bad that I couldn't sleep and almost went to ER. Got to my surgeon Tuesday and he kind of shook his head, but said I was still early in my recovery. He said that if I was still bad off at 5 1/2 months, he would do a myelogram.
Then I went to pain dr today and explained that I had been without meds for a month. He put me back on some of them and said to try it out.
Anyone with this kind of situation? I don't like the sound of the procedure because I am extremely allergic to Contrast. HELP!